| Model Number |
2C8750 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/06/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a clearlink system y-type blood/solution set came apart during patient transfusion.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Additional information: b3/d10, d4 expiration date (update to n/a), d9, h3, h4, h6 (update codes), h11.H11: the device was received for evaluation.A visual inspection was performed which identified the spike detached from the tube.The reported condition was verified.The cause of the condition is related to assembly process during manufacturing.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.